# SDR FDEA201009263726

- Difficulty date: September 26, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 65,589 hours, 14,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ABA71813
- Condition: Cracked
- Location: Bs 392
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT FLOORBEAM AREA FROM CABIN CENTER LOWER CHORD AT STA 392, RBL 15 FOUND CRACKED.  HFEC INSPECTION CARRIED OUT AS PER NDT SPM REVISION 13 PART 06-10-01.001, RESULT NO CRACK EVIDENT.
